Asymptotic behavior of the spectrum of linear pseudodifferential pencils in the degenerate case
Doklady Akademii Nauk, Tome 285 (1985) no. 6, pp. 1321-1324
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_285_6_a8,
author = {S. Z. Levendorskii},
title = {Asymptotic behavior of the spectrum of linear pseudodifferential pencils in the degenerate case},
journal = {Doklady Akademii Nauk},
pages = {1321--1324},
year = {1985},
volume = {285},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_285_6_a8/}
}
S. Z. Levendorskii. Asymptotic behavior of the spectrum of linear pseudodifferential pencils in the degenerate case. Doklady Akademii Nauk, Tome 285 (1985) no. 6, pp. 1321-1324. http://geodesic.mathdoc.fr/item/DAN_1985_285_6_a8/